# SDR R61A2025050900234

- Difficulty date: April 20, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N745YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000688
- Aircraft time: 17,175 hours, 12,229 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FWD WET AREA, RH IB FWD SEAT TRACK BETWEEN FR12 AND FR22, RBL 12 CORRODED. REMOVED AND REPLACED CORRODED SEAT TRACK AT FWD CABIN WET AREA, RH IB FWD BETWEEN FR12 AND 22, RBL 12 IAW SRM 51-40-08.
